Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Gastric problems since a week, chest and stomach pain. Reason?

hello doctor. i am in trouble of gastric problem. before it was coming like once in a week but now i am suffering daily from a last week.from this problem my chest and my stomach is getting too much pain i am thinking that i am dieing because it is giving me too much pain.but i dont no this pain i am getting from gastric or something other parts inside. please i really need a help
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Feb 2016
The pain which gives you a feeling of as if you are dying has to be taken seriously. RUSH to ER to have an ECG / EKG. This can be a heart attack ( Myocaridiac Infarction - MI).
IF the ECG is normal, one can think of an Acidity problem causing severe gastritis and esophagitis.
Upper GI Endoscopy will help to get a proper diagnosis like gastric ulcer or Stomach Cancer .
Biopsy may be taken if required.
Treatment is planned according to the findings:
Start with PPI and supportive medicines .
Answered: Fri, 25 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor